Normal Subgroups in Free Burnside Groups of Odd Period

Authors

  • Varujan Atabekyan Yerevan State University, Yerevan, Armenia

Abstract

In the current paper we announce a positive answer for all prime numbers $n > 997$ to the following problem set by Adian in Kourovka Notebook: Is it true that all proper normal subgroups of the group $B(m, n)$ of prime period $n > 665$ are not free periodic groups? The current result also strengthens a similar result of Olshanskiy for sufficiently large odd numbers $n$ ($n > 10^{77}$).

Downloads

Published

2008-10-13

How to Cite

Atabekyan, V. (2008). Normal Subgroups in Free Burnside Groups of Odd Period. Armenian Journal of Mathematics, 1(2), pp. 25-29. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/24

Most read articles by the same author(s)